Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Smoothness properties of generalized convex functions


Author: R. A. Zalik
Journal: Proc. Amer. Math. Soc. 56 (1976), 118-120
MSC: Primary 26A51
DOI: https://doi.org/10.1090/S0002-9939-1976-0419700-9
MathSciNet review: 0419700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a concise and elementary proof of a theorem of Karlin and Studden concerning the smoothness properties of functions belonging to a generalized convexity cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A51

Retrieve articles in all journals with MSC: 26A51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0419700-9
Article copyright: © Copyright 1976 American Mathematical Society